MathSciNet Relay Station
MathSciNet bibliographic data
MR978381 57N60 (57M40 57P05)
Daverman, Robert J.; Repovš, Dušan A new $3$-dimensional shrinking criterion. Trans. Amer. Math. Soc. 315 (1989), no. 1, 219–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement